# SDR HALA2018100100462

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 1,982 hours, 388 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX RADAR SYS 2 IN AUTO HAS ERRONEOUS READINGS. NEEDS TO BE CALIBRATED. SYS 1 OPS OK. PERFORMED BITE TEST AND SYSTEM TEST OF WEATHER RADAR SYSTEM 2 PER AMM 34-41-00. NO DEFECTS NOTED. OPS TEST GOOD. OK FOR SVC
